Nullstellendichte reeller Polynome und Tschebyscheffsche Approximation.

F. Wenzl

Mathematische Zeitschrift (1953/54)

  • Volume: 59, page 17-39
  • ISSN: 0025-5874; 1432-1823

How to cite


Wenzl, F.. "Nullstellendichte reeller Polynome und Tschebyscheffsche Approximation.." Mathematische Zeitschrift 59 (1953/54): 17-39. <>.

author = {Wenzl, F.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {17-39},
title = {Nullstellendichte reeller Polynome und Tschebyscheffsche Approximation.},
url = {},
volume = {59},
year = {1953/54},

AU - Wenzl, F.
TI - Nullstellendichte reeller Polynome und Tschebyscheffsche Approximation.
JO - Mathematische Zeitschrift
PY - 1953/54
VL - 59
SP - 17
EP - 39
KW - approximation and series expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.